# SDR 39LA2013020600014

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N607AR
- Make and model: Casa C212CD
- Aircraft serial: 309
- Aircraft time: 18,695 hours, 24,779 cycles
- Engine: Garrtt TPE33110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, IT WAS DETERMINED THAT THE RT ENGINE WAS NOT MAKING THE PREDICTED POWER.  THE TAKEOFF WAS ABORTED WITHOUT INCIDENT AND ACFT WAS TAXIED BACK TO THE RAMP FOR MX.
